# SDR SWAA2023090686608

- Difficulty date: August 7, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED STA344 TO STA360 AND LBL11 WL208.1 FWD GALLEY AND LAV 2023-490515<[01] REPLACED WEB- INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN STA344 TO STA360 AND LBL11 WL208.1 FWD GALLEY IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB- INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BETWEEN STA344 TO STA360 AND LBL11 WL208.1 FWD GALLEY IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV:A. SEE INDIVIDUAL SIGN OFF BELOW. RII
